Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dizziness, headaches, imbalance, loss of consciousness. On medications for vertigo, migraine. Treatment?

my wife is 45 she is suffering from seviour dizziness and headech she dizziness starts in evening and its so serious that she cant walk even and she is in uncounsious type for 24 hours and after recovery she feels very unhealthy and she forgets the period of dizziness the medicins for vertigo and migrine and spondulise is going on now the atack period is in one month gap before it was 8 days
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Your wife seems to be having a more serious problem apart from the vertigo and migraine. Please get her CT scan or MRI of the brain done to rule out any organic brain damage.

It is not a good sign for someone to fall dizzy and lose consciousness for long hours. It is better if a Neurologist evaluates her as well. An EEG of the brain may also be required.

Please follow my suggestions and move ahead accordingly. Do not 'wait and watch' now.

I hope this helps you. I wish your wife a quick recovery.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor